Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Prednisone... Oh how i love and hate you . Give me more !!! :)

michellemmichelle Posts: 197
edited 06/11/2012 - 8:54 AM in Pain Medications
So went to the doc for another nerve pain flair and we are going to schedule a ct mylegram but do another round of steroids to get some relief. God how i love this stuff for the nerve pain help after 3 or 4 days and if it wasnt for the long list of problems and osteoporosis at 34 it can cause I would just stay on it . The insomnia sucks but i can clean cause I'm not in pain. I got sick cause it trashes your immune system but guess what .... I'm not in pain. Until i start tapering the dose then it comes back and that sucks royally. It's almost a perverted relationship that you can't stand but beg for more. :) anyone else have an S and M deal with their medications? Hee hee. ?


  • Oh Yeah,

    I'm right there with you.

    I know that story very well. Do to much, work up a boat load of inflammation, cause a great big flare up, and nothing helps but the steroids.

    Oh, there is a big price to pay for those steroids. The hormonal inbalance, the anger, the sleepless nights, the destroyed immune system, the low's coming down off them-but to be rid of some of that pain for a while, that feeling of well being...Ah!

    Then of course you feel so much better you do too much, work up a boat load of inflammation, cause a great big flare up, and nothing helps but more steroids.

    It's a vicious cycle. This round of steroids I have promised myself l will not let them fool me. No matter how much better I feel I will not over do it. (Besides, I think they really are bad for you.)

    Gotta go scrub a floor or something... No, wait!Aggghhhh!
  • There is something important I feel compelled to tell everyone. And it's this- If you are a person with an addiction-prone personality,
    I advise you not to take Tramadol. It has been shown to be addicting because it is an opiod, which means it's a synthetic opiate.
    It not only relieves pain, but it sort of chills some people out, similar to opiates. Some studies are going on testing Tramadol as an
    anti anxiety and anti depressant drug. Google 'tramadolportal'or go to
    EDITED for more info on that use. I hope this helped someone.


    Standards agreement and posting rules
    Please note that Spine-Health reserves the right to edit any messages posted or submitted or e-mailed to the Company and use them for content on the website or in other company materials. No e-mail solicitation or advertising of other companies, products, services, or web sites is permitted in the Spine-Health.com forums.

    Post Edited by Authority Member Numbskull

Sign In or Register to comment.